Metrics

From
Ward’s Generalized Special Functions by Anthony G. Shannon and Ömür Deveci Turkish Journal of Analysis and Number Theory. 2018, 6(3), 90-92 doi:10.12691/tjant-6-3-4
Views
4674
Html 3999
Abstract 675
01 July 2018 (publication date) through 06 July 2020 *
11.04 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1691
PDF516
Epub431
XML470
PPT0
Figures152
Tables122
Export: 1416
RIS405
BibTex547
Endnote464
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com